# SDR AU980218

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288231
- Condition: Overheated
- Location: Potable Water
- Stage of operation: IN
- Nature of condition: O, M
- Precautionary procedure: K

## Discrepancy

(AUS) POTABLE WATER COMPRESSOR OVERHEATED.  SUSPECT COMPRESSOR WAS OPERATING CONTINUOUSLY AND DID NOT CUT OFF.
